Uncategorized

Synthetic Marijuana: Why is This Legal?

This article may not be typical of the kind you read on Yahoo! Contributor, but it needs to be written. This is being written to warn other about the dangers of using synthetic marijuana, also known as, “K2”, “Incense”, or, “Botanical Potpourri”. Sure, some may argue that the substance is harmless and can be used as marijuana can, but there is a good chance they would think the same if they had the kind of experience you can get from this drug. This article is all from firsthand experience, all 100 percent true, and not exaggerated in any way.
The substance in use is not actually K2, which is the compound JWH-018, but an offshoot of that said to be very close – But nonetheless still synthetic. The product is called “Green Cobra” Botanical Potpourri, and it considered one of the stronger ones around. It typically comes in 1.5 or 3 gram baggies, and costs around 25 dollars for one.

To start, I smoke about 1 bowls worth of it. No ill effects yet – just a normal, controllable high – nothing I’ve never experienced before. It’s almost always intense, so I’m used to it. They always feel the same, that is, everything seems fantastical, and your mouth gets very dry. Sometimes things like tunnel vision occurs, but nothing bad has ever come of using it, as in no long-lasting side effects.

About 20 minutes later, my friend announces he brought a percolator, which is a kind of bong. Basically, it’s a bong that has several layers of water for the smoke to go through, which makes it hit harder when it finally gets to you. I took about 3 good sized hits from the percolator, and was done. What followed was the worst experience of my life.

Almost immediately, about 5 minutes, after getting done with the bong, I can already tell it’s going to be rough. I start feeling it in my head first – I felt groggy, unfocused, just… bad. I had the worst headache I’ve ever to date. I’m lost in the confusion of my own head, and thenI start realizing my heart is beating about 200 beats per minute roughly. Suddenly I am made very aware of the blood in my veins – It didn’t feel like blood though. It felt like Corn Syrup – thick and bubbly – And the worst part was I could feel it. I felt it when it stops for a brief moment in your Jugular vein in your neck, and then keep moving. It literally felt like dying.

Spice

All I remember is two things, not including all the mind-numbing sensations going through my body, those I’ll never forget. One was the fact that most trips on this kind of thing only last about 30-45 minutes. Both of my friends with me at the time were completely fine after that long – It took me nearly 2 hours before I was okay enough to make words. The second was the one sentence I could make out that I must have repeated almost 100 times during the hours of rocking back and forth on the couch. “That stuff isn’t natural”. It was engrained into my head. It was all I could think about – “What did I just put in my body? Am I ever going to be the same again?”

I probably peaked about 9 times, each one worse than the one before.

After that experience I made an oath to never smoke synthetic chemicals again, one that I have yet to break, and I don’t plan to.

About a week after the experience, I got heavily into researching the product. I found no information on it whatsoever, no data on what is in it, and the only link to where it comes from is a personal email address.

These substances are dangerous. the results of using them are unpredictable at best, and I happen to think I am a good example of the horrors these drugs can do to a person. While doing research, I found several stories telling of similar woes, about how they have developed twitches, speech impediments, and other varying effects similar to those of someone with severe head trauma. I even ran into a story of one user who went almost completely blind in one eye – That was almost a year ago now.

These drugs are untested and deadly. I happen to think I survived because I have strong heart, but I can only imagine what it would have done to someone weaker than myself….